# SDR DALA2022111407336

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 93,148 hours, 24,174 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT R1 DOOR OF CABIN PAX (CPAX).   ROTARY SNUBBER AT 1R DOOR OF PASSENGER CABIN WAS REPLACED BY SERVICEABLE ROTARY SNUBBER.
